MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Catalog Number 630-204-1U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A diamondback 360 coronary orbital atherectomy device (oad) was used to treat a mildly tortuous lesion in the right coronary artery (rca).The lesion was primarily wire with a non-csi/abbott guide wire.There was difficulty experiencing with the initial wiring.The guide wire was exchanged for a microcatheter.The viperwire advance guide wire was advanced to the rca without issue.Multiple low speed treatments were performed.The oad was removed after successful treatments.The viperwire was exchanged for a non-csi/abbott guide wire.Post dilation was performed using a scoreflex balloon and a non-csi/abbott balloon.Two drug-eluting stents were placed.After the procedure, review of angiographic imaging revealed a small perforation of the treated vessel.Intravascular ultrasound (ivus) did not detect a perforation during the procedure.No further medical intervention was needed, as the perforation was resolved during the procedure.The patient was hospitalized in stable condition.In the physician's opinion, the perforation was possibly related to the oad and scoreflex balloon, although they suspected the non-csi/abbott devices also may have contributed.Background: there were patient complications: perforation.Patient status: satisfactory.Treated lesion information: mildly tortuous, rca.No returned device/image/cd was provided for analysis.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
no.1st jinkui road
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key19307703
Report Number3003775186-2024-00192
Device Sequence Number20660511
Product Code NWX
UDI-Device Identifier06934955936425
UDI-Public(01)06934955936425(11)230722(17)250722(10)3620832307
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P200041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number630-204-1U
Device Lot Number3620832307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown